# SDR SWIA2019121746912

- Difficulty date: October 31, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 POST AT LBL 18 IS CRACKED ON THE O/B SIDE IN THE AFT RADIUS AT APPROX WL68 (C-CHECK) RO 12/14/2019  REPLACED 409+128 O/B STIFFENER AT LBL 18 IAW CRJ200 SRM AND REO. P/N-PLT214-5-4 TAG#B17104 P/N-PLT214-5-5 TAG#A83551 P/N-PLT214-5-7 TAG#B67432 P/N-PLT214-5-6 TAG#A80990 P/N-PLT214-5-3 TAG#B15406 P/N-PLT214-5-8 TAG#B16987 P/N-PLT214-5-2 TAG#A83787 P/N-601R32208-155 TAG#B16829
